New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: EMS providers are assessing a patient who…

Need help with your Cardiovascular Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.

EMS providers are assessing a patient who allegedly took too much “heart medicine,” according to family, What signs or symptoms woutd tead the provlders to suspect the condition may be caused by something other than an overdose on heart medication? Patient complains of dizziness when sitting upright in a chair. You witness grand mal seizure activity lasting 30 seconds. Bradycardia with a 2nd degree heart block on the EKG monitor. Profound tachycardia, hypotension, and pale, moist skin.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion